# SDR SIMA20121130007

- Difficulty date: November 30, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 19,750 hours, 16,749 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3339 THE CREW REPORTED THE FLAPS FAILED AT 22 DEGREES WOULD NOT RETRACT.  RECEIVED AN "FLAP FAIL" MESSAGE ON EICAS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED CMC DOWNLOAD; FLAP JAMMING MSG ON CMC.  COMPLIED WITH STEPS 1, 2 & 10 OF FIM 27-51-00-810-808-A.  PERFORMED OPERATIONAL CHECK OF FLAP CONTROL SYSTEM AND FOUND WORKING PROPERLY IAW AMM 27-51-00-700-801-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
